I have had stomach and other problems since I took the meds for a tooth extraction over three weeks ago?
14 Jun 2010
Antibiotics commonly cause stomach problems. They not only kill the bad bacteria but also kill good intestinal flora (naturally occurring bacteria) which can leave you with stomach problems such as diarrhea.
It would be worth seeing your pharmacist and asking for advice on taking a supplement to restore your gut flora such as acidophilus.
All the best.
21 Sep 2010
Taking Cleocin (Clindamycin) can put you at high risk of getting an infection called Clostridium difficile, which can be REAL TOUGH to cure. Severe diarrhea and stomach pain are the main symtoms. The common drug used to treat a C-diff infection is Flagyl (metrodiazonole). However, if Flagyl doesn't work and/or the C-diff comes back, you might have to take Vancomycin, which is the drug of last resort for treating a Flagyl resistant C-diff infection. Vancomycin is VERY expensive.
If your "stomach problem" doesn't go away, you should see a doctor promptly because a C-diff infection can produce toxins, which if not treated in a timely manner can cause a really bad colin problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The med is Metformin HCL 500
1 answer • 13 Apr 2010
I was given seven days continuous treatment (cladribine) for hairy cell leukemia intravenously nine months ago. Could anyone please tell what are the ...
1 answer • 4 Apr 2011
... like someone has taken my lungs out and used them as a punching bag. They are sore. It gets worse when I am tired or at the end of the day. ...
1 answer • 13 May 2012
Patient complaints of metallic taste while on Cleocin and Aztreonam, any of the two medications might cause it?
0 answers • 4 Jan 2014
0 answers • 13 Mar 2014